Surjective isometries on Grassmann spaces
Let H be a complex Hilbert space, n a given positive integer and let Pn(H) be the set of all projections on H with rank n. Under the condition dimH≥4n, we describe the surjective isometries of Pn(H) with respect to the gap metric (the metric induced by the operator norm). © 2013 Elsevier Inc.
Journal of Functional Analysis
Botelho, F., Jamison, J., & Molnár, L. (2013). Surjective isometries on Grassmann spaces. Journal of Functional Analysis, 265 (10), 2226-2238. https://doi.org/10.1016/j.jfa.2013.07.017